# SDR IPXA09656519

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Symbol Generator
- Condition: Smoke
- Location: Eadi
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP ATB - CREW REPORTED SMOKE IN THE COCKPIT.  EMERGENCY DECLARED.  CAPTAIN'S EADI AND LEFT SYMBOL GENERATOR REPLACED AND OPN.  CHECKED NORMAL P1-1, P1-2, & P1-3 INSTALLED PANEL.  ASSOCIATE WIRINGS CONDITION INSPECTED NORMAL.  CAPTAIN'S EADI COOLING AIRFLOW CHECKED NORMAL.  P1 INST PANEL DISTURBED SYS CHECKED NORMAL.  REF AMM 34-22-03, 34-22-01, 31-11-11 & 31-11-16.
